Tewodros Amdeberhan, Olivier R. Espinosa, Ivan Gonzalez, Marshall Harrison, Victor H. Moll, Armin Straub — The Ramanujan Journal — Volume 29, Number 1, 2012, Pages 103-120
Abstract
S. Ramanujan introduced a technique, known as Ramanujan's Master Theorem, which provides an explicit expression for the Mellin transform of a function in terms of the analytic continuation of its Taylor coefficients. The history and proof of this result are reviewed, and a variety of applications is presented. Finally, a multi-dimensional extension of Ramanujan's Master Theorem is discussed.Download
| Link | Size | Description | Hits |
|---|---|---|---|
| rmt.pdf | 359.43 KB | Preprint (PDF, 18 pages) | 22688 |
BibTeX
@article{rmt-2012,
author = {Tewodros Amdeberhan and Olivier R. Espinosa and Ivan Gonzalez and Marshall Harrison and Victor H. Moll and Armin Straub},
title = {Ramanujan's {M}aster {T}heorem},
journal = {The Ramanujan Journal},
year = {2012},
volume = {29},
number = {1},
pages = {103--120},
doi = {10.1007/s11139-011-9333-y},
}